# SDR FDEA202303140422

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 46,172 hours, 18,825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114N300263
- Part serial: A10160
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#5 SLAT UPPER WEDGE HAS AREAS OF DELAM. REPAIRED #5 SLAT UPPER WEDGE WITH PERMANENT REPAIR IAW FED EX EA F-5750-T0373319 P1   WINGS - FLIGHT SURFACES - #5 SLAT, TRAILING EDGE WEDGE, DELAMINATION AND B757 SRM 57-  42-02-2R AND 51-70-10-2R REPAIR 4
